# SDR DALA2019120987165

- Difficulty date: December 7, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 47,230 hours, 23,931 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: R2 Door Arming
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFLLIGHT 2R SHOWING NOT ARMED ON DOOR SYS PAGE. CYCLED DOOR OPEN AND CLOSED- OPERATES NML. CYCLED DOOR ARM LEVER REPEATEDLY. FOUND DOOR SLIDE INICATION NORMAL PER A319 AMM 52-71. SYSTEM ENGAGING AND INDICATING NML.
